# SDR ASOA06083

- Difficulty date: January 9, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 601R461041
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY LIGHT STRIP HOUSING, NEAR THE PASSENGER DOOR ENTRANCE, WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AC OK FOR SERVICE. (K)
